Advances in Operator Theory
- Adv. Oper. Theory
- Volume 4, Number 2 (2019), 514-528.
Existence of weak solutions for an infinite system of second order differential equations
In this paper, we investigate the existence of weak solutions for a boundary value problem of an infinite system of second order differential equations. As the main tool, a new Krasnosel'skii type fixed point theorem in Fréchet spaces is established in conjunction with the technique of measures of weak noncompactness.
Adv. Oper. Theory, Volume 4, Number 2 (2019), 514-528.
Received: 22 July 2018
Accepted: 13 November 2018
First available in Project Euclid: 1 December 2018
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Wang, Fuli; Zhou, Hua; Weng, Shiyou. Existence of weak solutions for an infinite system of second order differential equations. Adv. Oper. Theory 4 (2019), no. 2, 514--528. doi:10.15352/aot.1807-1400. https://projecteuclid.org/euclid.aot/1543633241